# SDR DALA2023051703930

- Difficulty date: May 17, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Airbus A320*
- Aircraft serial: 10998
- Aircraft time: 2,430 hours, 567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5013 ROW 31 ABC EMERY EXIT LT INOP. CORRECTIVE ACTION: FORWARDED TO MEL. LAMP ASSY TO BE REPLACED. (9977508)
